# SDR 9521699866

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 35,658 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BUF, NOSE LANDING GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ARCHIEVED.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY CONTROL BOX.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
